# SDR FDEA202110272636

- Difficulty date: October 27, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION.   CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP  OUTBOARD HINGE PIVOT HOLE BORE   (#4 HOLE) REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  09 AND E.A. # 1-5750-78011 A PART 2 STEP 1, TITLE: WINGS- TRAILING EDGE FLAPS- TRAILING   EDGE & TRAILING EDGE DEVICES- EO 1-5750-7-5002- LH WING- OUTBD FLAP OUTBD HINGE   ASSY (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.   REFER TO SNRM NUMBER N00494 ATTACHED E.A. # 1-5750-78011 A PART 2 FOR DETAILS.
